CORC

浏览/检索结果: 共2条,第1-2条 帮助

限定条件            
已选(0)清除 条数/页:   排序方式:
On the Cauchy problem for the nonlinear Schrodinger equations with time-dependent linear loss/gain 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2014, 卷号: 416, 期号: 2, 页码: 901-923
作者:  Feng, BH;  Zhao, D;  Sun, CY
收藏  |  浏览/下载:2/0  |  提交时间:2015/12/16
Blow up in a nonlinear viscoelastic wave equation with strong damping 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2014, 卷号: 109, 页码: 245-251
作者:  Song, HT;  Xue, DS
收藏  |  浏览/下载:3/0  |  提交时间:2015/05/25


©版权所有 ©2017 CSpace - Powered by CSpace